# SDR CHQA200500077

- Difficulty date: April 9, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 10,580 hours, 8,384 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A STRONG ELECTRICAL BURNING ODOR WAS NOTED DURING CLIMB FROM 520 FT TO 11,000 FT.  CAPTAIN AND FIRST OFFICER DONNED O2 MASKS AND COMPLETED CABIN FIRE/SMOKE QRH CHECKLIST.  AN EMERGENCY WAS DECLARED WITH POTOMAC APPROACH AND THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND A FAULTY RELAY.  REMOVED AND REPLACED RELAY K0285 ON CB PANEL 0093.  OPS CHECK GOOD IAW EMB 145 AMM 24-65-00 AND 24-31-00.  NO DEFECTS NOTED.
